Title: Optimal approximants for MIMO model reduction systems using genetic algorithms

Authors: Amel Baha Houda Adamou-Mitiche; Lahcène Mitiche; Mohamed Lamine Hebchi

Addresses: Science and Technology Department, University of Djelfa, B.P. 3047, Ain-Chih, Djelfa, Algeria ' Science and Technology Department, University of Djelfa, B.P. 3047, Ain-Chih, Djelfa, Algeria ' Science and Technology Department, University of Djelfa, B.P. 3047, Ain-Chih, Djelfa, Algeria

Abstract: Several analytical models reduction techniques have been proposed in literature to reduce complexity relating to high dimensionality of mathematical models representing physical systems. Genetic algorithm (GA) has proved to be an excellent optimisation tool in the past few years. Throughout this work, we built three different algorithms namely stability equation, Mihailov criterion, and the modified pole clustering techniques, which solve the multivariable model reduction problems and permit to obtain globally optimised nominal models. The aim of this paper is to highlight the efficiency and the performance of these tools over the existing conventional computing techniques.

Keywords: genetic algorithms; model order reduction; MIMO systems; stability equation; Mihailov criterion; modified pole clustering; integral square error; ISE; high order system; HOS; low order system; LOS; mathematical modelling; multivariable model reduction.

DOI: 10.1504/IJOR.2016.078457

International Journal of Operational Research, 2016 Vol.27 No.1/2, pp.113 - 126

Available online: 02 Aug 2016 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article